# SDR FDEA202204291081

- Difficulty date: April 29, 2022
- Submitted: May 1, 2022
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 45,635 hours, 18,431 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Module
- Part number: 285T0014104
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER RATIO EICAS MESSAGE AFTER TAKEOFF. QRH  CHECKLIST ACCOMPLISHED. NOTIFIED GOC. NO ADVERSE  HANDLING CHARACTERISTICS NOTED IN FLIGHT OR ON  LANDING. EMERGENCY DECLARED. SHGN 29APR22 17:31   OAK FOLLOWING 757 FIM 27-21 FAULT TREE 809. AT STEP 21 FOUND HYD PRESS SWITCH S27   WITH DISCOLORATION AT PIN 3.  REMOVED AND REPLACED SWITCH S27 PRECAUTIONARY REF AMM 29-11-17-4. LEAK AND OPS NORMAL. RUDDER SYS TEST NORMAL REF AMM 27-21-00-5.    STILL T/S RUDDER RATIO SYS.    SHGN 29APR22 18:02   OAK   REF TSI 27-21/7703 AND 27-21/7702. ALL TEST AND BITE CHECKS PASS NORMAL. CAN NOT   DUPLICATE PROBLEM. REMOVED AND REPLACED LEFT RUDDER RATIO CHANGER MODULE REF   MM 27-09-00-2 AND PERFORMED ADJUSTMENT AND TEST REF MM 27-21-00-5. ALL TEST PASSED.   REF TSI 27-21/7702 SUGGEST CHANGING RIGHT RUDDER RATIOCHANGER MODULE AS WELL.   ONLY 1 IN STOCK OAK. PLACED ANOTHER AOG.  REMOVED AND REPLACED RIGHT RUDDER RATIO CHANGER MODULE REF MM 27-09-00-2 AND   PERFORMED ADJUSTMENT AND TEST REF MM 27-21-00-5. ALL TEST PASSED. ACFT OK TO CONT   SERVICE.
